Alert archive / Ohio / Wind Chill Advisories in 2019
Wind Chill Advisory 2, NWS Cleveland, OH
NWS Cleveland, OH issued this wind chill advisory at Jan 21, 2019, 2:35 PM EST for 19 counties in Ohio. It took effect at Jan 21, 2019, 7:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2019, 2:35 PM EST (19:35 UTC)
- In effect from
- Jan 21, 2019, 7:00 PM EST
- Expired
- Jan 22, 2019, 9:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Cleveland, OH
Counties Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Hancock County, OH, Huron County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Summit County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 78 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
301 WWUS41 KCLE 211935 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 235 PM EST Mon Jan 21 2019 .Arctic high pressure remains over the region. Temperatures will likely reach there lowest levels mid way through the night then slowly warm through sunrise as winds increase after midnight. This will potentially lead to the coldest wind chill values from shortly after sunset through mid morning on Tuesday. OHZ003-006>011-017>021-027>031-036-037-220345- /O.NEW.KCLE.WC.Y.0002.190122T0000Z-190122T1400Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca- Huron-Medina-Summit-Wyandot-Crawford-Richland-Ashland-Wayne- Marion-Morrow- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Findlay, Tiffin, Norwalk, Medina, Akron, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Marion, and Mount Gilead 235 PM EST Mon Jan 21 2019 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST TUESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 15 below zero expected. * WHERE...Portions of north central, northeast and northwest Ohio. * WHEN...From 7 PM this evening to 9 AM EST Tuesday. * ADDITIONAL DETAILS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
3 follow-up statements
884 WWUS41 KCLE 220225 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 925 PM EST Mon Jan 21 2019 .Arctic high pressure remains over the region. Temperatures will likely reach there lowest levels mid way through the night then slowly warm through sunrise as winds increase after midnight. This will potentially lead to the coldest wind chill values from shortly after sunset through mid morning on Tuesday. OHZ003-006>011-017>021-027>031-036-037-221030- /O.CON.KCLE.WC.Y.0002.000000T0000Z-190122T1400Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca- Huron-Medina-Summit-Wyandot-Crawford-Richland-Ashland-Wayne- Marion-Morrow- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Findlay, Tiffin, Norwalk, Medina, Akron, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Marion, and Mount Gilead 925 PM EST Mon Jan 21 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... * WHAT...Very low wind chill. Wind chill values as low as 20 below zero. * WHERE...Portions of north central, northeast and northwest Ohio. * WHEN...Until 9 AM EST Tuesday. * ADDITIONAL DETAILS...Wind chill could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chill. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
071 WWUS41 KCLE 220840 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 340 AM EST Tue Jan 22 2019 OHZ003-006-221700- /O.NEW.KCLE.WW.Y.0005.190122T2300Z-190123T0600Z/ /O.CON.KCLE.WC.Y.0002.000000T0000Z-190122T1400Z/ Lucas-Wood- Including the cities of Toledo and Bowling Green 340 AM EST Tue Jan 22 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 AM EST WEDNESDAY... * WHAT...Very cold wind chills. Mixed precipitation expected. Wind chills as low as 10 below early this morning. Total snow accumulations of less than one inch and ice accumulations of a light glaze to a tenth of an inch expected this evening. Precipitation will change to rain around or shortly after midnight. * WHERE...Lucas and Wood counties. * WHEN...For the Winter Weather Advisory, from 6 PM this evening to 1 AM EST Wednesday. For the Wind Chill Advisory, until 9 AM EST this morning. * ADDITIONAL DETAILS...The cold wind chills could result in hypothermia if precautions are not taken early this morning. Plan on slippery road conditions this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Expect slippery roads and limited visibilities, and use caution while driving. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. The latest road conditions can be obtained from the Department of Transportation web site. && $$ OHZ007>011-017>021-027>031-036-037-221400- /O.CON.KCLE.WC.Y.0002.000000T0000Z-190122T1400Z/ Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron-Medina- Summit-Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow- Including the cities of Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Findlay, Tiffin, Norwalk, Medina, Akron, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Marion, and Mount Gilead 340 AM EST Tue Jan 22 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 20 below zero. * WHERE...Portions of north central, northeast and northwest Ohio. * WHEN...Until 9 AM EST this morning. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chill. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
036 WWUS41 KCLE 221107 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 607 AM EST Tue Jan 22 2019 OHZ003-006-221915- /O.CAN.KCLE.WC.Y.0002.000000T0000Z-190122T1400Z/ /O.CON.KCLE.WW.Y.0005.190122T2300Z-190123T0600Z/ Lucas-Wood- Including the cities of Toledo and Bowling Green 607 AM EST Tue Jan 22 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 AM EST WEDNESDAY... ...WIND CHILL ADVISORY IS CANCELLED... * WHAT...Mixed precipitation expected. Total snow accumulations of less than one inch and ice accumulations of a light glaze to a tenth of an inch expected. * WHERE...Lucas and Wood counties. * WHEN...From 6 PM this evening to 1 AM EST Wednesday. * ADDITIONAL DETAILS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Expect slippery roads and limited visibilities, and use caution while driving. The latest road conditions can be obtained from the Department of Transportation web site. && $$ OHZ007-008-017-018-027-028-036-037-221215- /O.CAN.KCLE.WC.Y.0002.000000T0000Z-190122T1400Z/ Ottawa-Sandusky-Hancock-Seneca-Wyandot-Crawford-Marion-Morrow- Including the cities of Port Clinton, Fremont, Findlay, Tiffin, Upper Sandusky, Bucyrus, Marion, and Mount Gilead 607 AM EST Tue Jan 22 2019 ...WIND CHILL ADVISORY IS CANCELLED... Temperatures have warmed this morning. Wind chill readings will be between zero and 8 below zero very early this morning. $$ OHZ009>011-019>021-029>031-221400- /O.CON.KCLE.WC.Y.0002.000000T0000Z-190122T1400Z/ Erie-Lorain-Cuyahoga-Huron-Medina-Summit-Richland-Ashland-Wayne- Including the cities of Sandusky, Lorain, Cleveland, Norwalk, Medina, Akron, Mansfield, Ashland, and Wooster 607 AM EST Tue Jan 22 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 15 below zero. * WHERE...Portions of north central and northeast Ohio. * WHEN...Until 9 AM EST this morning. * ADDITIONAL DETAILS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chill. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Jan 21, 12:50 PM EST, 1 hour 45 minutes earlier.
Area forecast discussion, Jan 21, 12:50 PM EST, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1250 PM EST Mon Jan 21 2019 .SYNOPSIS... Arctic high pressure will be over the region today. The next system tracking from the central Plains will move across the Great Lakes Tuesday night and Wednesday. This will bring a wintry mix followed by rain showers and a transition back to snow. Low pressure for the end of the week will return temperatures to well below normal. && .NEAR TERM /THROUGH TUESDAY/... Allowed the wind chill advisory to expire. However it remains very cold with wind chills still below zero. Previous Discussion... Remainder of the Winter Storm Warning has expired. Continuous lake effect snow showers, albeit much lighter, have continued all night across the southern and eastern suburbs of Cleveland and eastward toward Geneva. Overnight snowfall reports have been of upwards of 3 new inches of snow. The band that has wobbled on either side of Geneva and across northeast Trumbull county is beginning to lose its connection with Lake Huron. Still expect the light snow showers to continue across the CLE metro area and northeast OH through the morning hours. Caution will still be needed on area roadways. With time today, shear will begin to break up the bands of snow and the ridge will put an end to the snow. Additional dustings to locally 2 or 3 more fluffy inches possible. Wind chill readings are coming in at between -10 and -20 degrees and the Wind Chill Advisory remains through Noon when all should be 'warmer' than the -10 threshold. Winds will slowly diminish throughout the day. Outside of the lake effect clouds, skies will be clear. Temperatures will recover just the upper single digits and lower teens. A wind chill advisory is not anticipated for tonight. An early drop in temperatures, many below zero, will be followed by a slow rise across the west/steading temperatures across the east. Increasing cloud cover and the beginning of a surge of warm air advection will halt the drop. Winds will also be lighter at the coldest part of the night. Precip will hold off until after the daytime Tuesday. A slow, but steady warming trend will bring late day highs to the upper 20s and close to the freezing mark Tuesday. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... An active midweek period is expected with precip type transitions and temperature fluctuations. The main focus will be low pressure moving into the central Great Lakes by early Wednesday morning, followed by a cold frontal passage later Wednesday into Wednesday night. High pressure will attempt to build across the region Thursday into Thursday night. The latest model runs have some noticeable differences with the timing/speed and strength of the low moving into the region and the timing of the frontal passage. Given the uncertainty with the model solutions, kept the forecast fairly close to its previous iteration, with the highest pops (categorical) from 06Z Wednesday through 00Z Thursday. A wintry mix is possible at the onset of precip early Wednesday morning, but this will transition to mainly rain for much of the late morning/early afternoon across the area. Behind the front, colder air will move into the area allowing for a transition back to snow Wednesday afternoon/evening, with a transition to all snow, or possibly freezing drizzle with model sounding showing little ice in the clouds, after 06Z Thursday. There is also some uncertainty with the exit of the front east out of the area, as a southern stream low tracks northward along the Atlantic coast, helping to anchor the front west of the Appalachians into Thursday. Have opted for chance pops across the east Thursday before ridging briefly builds into the area. Precip chances increase Thursday night as another arctic front barrels toward the area, however timing/forcing and moisture differences lend to lower confidence in finer details at this point, so will opt for blanket chance pops Thursday night. A non-diurnal temperature trend is expected Tuesday night through midday Wednesday ahead of the front, with temps rising through the 30s Tuesday night into the mid 40s Wednesday. Some guidance suggests temps could rise in the upper 40s, but will remain conservative given model differences and deep snowpack across the local area. Highs on Thursday will be in the upper 20s to low 30s, with lows dropping into the teens Thursday night with the arctic frontal passage. && .LONG TERM /FRIDAY THROUGH SUNDAY/... The long term period will be dominated by significant troughing across the entire eastern CONUS, with negative height/temp anomalies. Predominantly northwest flow will put the region in the crosshairs for a clipper system over the weekend, although model solutions are all over the place with timing/strength. It looks like the best timeframe for widespread snow will be sometime Saturday or Saturday night, with lake effect snow outside of this timeframe. Have generally went with chance pops for the period, with highs generally in the upper teens to low 20s and lows in the single digits. && .AVIATION /18Z Monday THROUGH Saturday/... Light lake effect snow continues near and east of KCLE to KCAK but does not reach into NW PA. Locations where there are still some flurries or a passing snow shower will continue to see MVFR conditions. Although the heaviest snow showers may dip briefly to IFR levels. Ceilings should lift through the afternoon across the east as the lake effect gradually ends at some point this evening. The west will remain VFR through the night. Winds will continue to decrease and become light and variable during the evening. After midnight southeast to east winds will begin to increase but should remain under 10 knots. OUTLOOK...Non-VFR possible Tuesday night into Friday. && .MARINE... Winds will continue to subside over the lake today as high pressure builds across the region, but will keep the small craft advisory and heavy freezing spray warning east of the Islands through mid morning with some higher winds/waves out there early this morning. Satellite images indicate widespread ice formation west of the Island, with the ice extending eastward from Point Pelee south to Huron. Conditions will be optimal for continued ice growth over the next 24 hours. Winds will increase out of the south on Tuesday and Tuesday night ahead of a cold front, becoming westerly then northwesterly Wednesday night into Thursday. An arctic front will cross the lake Thursday night through Friday, with winds increasing out of the northwest. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Oudeman NEAR TERM...Mullen/Oudeman SHORT TERM...Greenawalt LONG TERM...Greenawalt AVIATION...Mullen MARINE...Greenawalt
Hazardous weather outlook, Jan 21, 12:08 PM EST, 2 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1208 PM EST Mon Jan 21 2019 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-221715- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 1208 PM EST Mon Jan 21 2019 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>144-162>164-221715- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 1208 PM EST Mon Jan 21 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Very cold temperatures and lighter winds will allow for the rapid formation of ice across the western basin of Lake Erie. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-145>149-165>169-221715- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 1208 PM EST Mon Jan 21 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Jan 21, 9:42 AM EST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
942 AM EST MON JAN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 3 SE NORTH EAST 42.18N 79.79W
01/21/2019 M2.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1900691
THOMPSONLocal storm report, Jan 21, 9:44 AM EST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
944 AM EST MON JAN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 2 NE ORWELL 41.56N 80.83W
01/21/2019 M2.1 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL. STORM TOTAL 14.7 INCHES
&&
EVENT NUMBER CLE1900692
THOMPSONLocal storm report, Jan 21, 11:06 AM EST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1106 AM EST MON JAN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW 2 ENE SEVILLE 41.04N 81.82W
01/21/2019 M2.8 INCH MEDINA OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 ENE WICKLIFFE 41.62N 81.45W
01/21/2019 M2.4 INCH LAKE OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 SW MUNROE FALLS 41.13N 81.40W
01/21/2019 M4.0 INCH SUMMIT OH CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW SUGAR BUSH KNOLLS 41.21N 81.35W
01/21/2019 M4.0 INCH PORTAGE OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 4 WNW MONTROSE-GHENT 41.18N 81.73W
01/21/2019 M2.0 INCH MEDINA OH COCORAHS
24-HOUR SNOWFALL.
0730 AM SNOW MANTUA 41.29N 81.23W
01/21/2019 M2.0 INCH PORTAGE OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 1 W HILLS AND DALES 40.83N 81.48W
01/21/2019 M2.5 INCH STARK OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 1 SE STRONGSVILLE 41.30N 81.82W
01/21/2019 M2.0 INCH CUYAHOGA OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 1 S BROOKLYN 41.41N 81.74W
01/21/2019 M2.1 INCH CUYAHOGA OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW SUGAR BUSH KNOLLS 41.20N 81.34W
01/21/2019 M4.0 INCH PORTAGE OH COCORAHS
24-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1900693
EVENT NUMBER CLE1900694
EVENT NUMBER CLE1900695
EVENT NUMBER CLE1900696
EVENT NUMBER CLE1900697
EVENT NUMBER CLE1900698
EVENT NUMBER CLE1900699
EVENT NUMBER CLE1900700
EVENT NUMBER CLE1900701
EVENT NUMBER CLE1900702
THOMPSONLocal storm report, Jan 21, 11:55 AM EST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1155 AM EST MON JAN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW 2 S HARPERSFIELD 41.73N 80.95W
01/21/2019 M3.0 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1900703
THOMPSONLocal storm report, Jan 21, 11:56 AM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1156 AM EST MON JAN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM SNOW RAVENNA 41.16N 81.23W
01/21/2019 M2.3 INCH PORTAGE OH COCORAHS
24-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1900704
THOMPSONLocal storm report, Jan 21, 11:57 AM EST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
1157 AM EST MON JAN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW 2 ENE SEVILLE 41.04N 81.82W
01/21/2019 M2.8 INCH MEDINA OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 N CHERRY VALLEY 41.63N 80.66W
01/21/2019 M2.1 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0700 AM SNOW 1 NW BOSTON HEIGHTS 41.27N 81.52W
01/21/2019 M2.0 INCH SUMMIT OH TRAINED SPOTTER
12-HOUR SNOWFALL. STORM TOTAL 18.0 INCHES
0700 AM SNOW 1 NNE TWINSBURG 41.35N 81.45W
01/21/2019 M2.0 INCH SUMMIT OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0700 AM SNOW 1 W SOUTH RUSSELL 41.43N 81.36W
01/21/2019 M2.8 INCH GEAUGA OH TRAINED SPOTTER
12-HOUR SNOWFALL. STORM TOTAL 11.8 INCHES
0700 AM SNOW 2 W CHARDON 41.58N 81.25W
01/21/2019 M2.3 INCH GEAUGA OH TRAINED SPOTTER
24-HOUR SNOWFALL. STORM TOTAL 11.8 INCHES
0700 AM SNOW 1 SSW BRADY LAKE 41.15N 81.32W
01/21/2019 M2.4 INCH PORTAGE OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0700 AM SNOW 1 ENE WICKLIFFE 41.62N 81.45W
01/21/2019 M2.4 INCH LAKE OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 SW MUNROE FALLS 41.13N 81.40W
01/21/2019 M4.0 INCH SUMMIT OH CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW SUGAR BUSH KNOLLS 41.21N 81.35W
01/21/2019 M4.0 INCH PORTAGE OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 4 WNW MONTROSE-GHENT 41.18N 81.73W
01/21/2019 M2.0 INCH MEDINA OH COCORAHS
24-HOUR SNOWFALL.
0730 AM SNOW MANTUA 41.29N 81.23W
01/21/2019 M2.0 INCH PORTAGE OH COCORAHS
24-HOUR SNOWFALL.
0751 AM SNOW 3 NW ELGIN 41.95N 79.78W
01/21/2019 M2.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0800 AM SNOW 2 SE CUYAHOGA FALLS 41.14N 81.50W
01/21/2019 M2.7 INCH SUMMIT OH TRAINED SPOTTER
12-HOUR SNOWFALL. STORM TOTAL 13.6 INCHES.
0800 AM SNOW 1 NW TALLMADGE 41.12N 81.44W
01/21/2019 M3.3 INCH SUMMIT OH TRAINED SPOTTER
12-HOUR SNOWFALL. STORM TOTAL 14.4 INCHES
0800 AM SNOW 2 SSW SAYBROOK 41.80N 80.88W
01/21/2019 M2.0 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL. STORM TOTAL 10.0 INCHES
0800 AM SNOW 2 NE ORWELL 41.56N 80.83W
01/21/2019 M2.1 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL. STORM TOTAL 14.7 INCHES
0800 AM SNOW 1 W HILLS AND DALES 40.83N 81.48W
01/21/2019 M2.5 INCH STARK OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 1 SE STRONGSVILLE 41.30N 81.82W
01/21/2019 M2.0 INCH CUYAHOGA OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 1 S BROOKLYN 41.41N 81.74W
01/21/2019 M2.1 INCH CUYAHOGA OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW SUGAR BUSH KNOLLS 41.20N 81.34W
01/21/2019 M4.0 INCH PORTAGE OH COCORAHS
24-HOUR SNOWFALL.
0900 AM SNOW 1 N CHARDON 41.59N 81.21W
01/21/2019 M3.5 INCH GEAUGA OH TRAINED SPOTTER
24-HOUR SNOWFALL.
0900 AM SNOW 3 SE NORTH EAST 42.18N 79.79W
01/21/2019 M2.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
1000 AM SNOW 2 S HARPERSFIELD 41.73N 80.95W
01/21/2019 M3.0 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
1015 AM SNOW RAVENNA 41.16N 81.23W
01/21/2019 M2.3 INCH PORTAGE OH COCORAHS
24-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1900693 CLE1900681 CLE1900682 CLE1900683 CLE1900684
CLE1900685 CLE1900686 CLE1900694 CLE1900695 CLE1900696 CLE1900697
CLE1900698 CLE1900680 CLE1900687 CLE1900688 CLE1900689 CLE1900692
CLE1900699 CLE1900700 CLE1900701 CLE1900702 CLE1900690 CLE1900691
CLE1900703 CLE1900704
THOMPSONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 7:43 PM EST | Special Weather Statement | CLE | Lake | 62 min |
| Jan 20, 8:55 PM EST | Special Weather Statement | CLE | Mahoning, Trumbull | 65 min |
Nearby
Wind Chill Advisories in Ohio, 2019Every wind chill advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.